Asian Journal of Mathematics

Integral bases for an infinite family of cyclic quintic fields

Daniel Eloff, Blair K. Spearman, and Kenneth S. Williams

Full-text: Open access

Abstract

An explicit integral basis is given for infinitely many cyclic quintic fields.

Article information

Source
Asian J. Math., Volume 10, Number 4 (2006), 765-771.

Dates
First available in Project Euclid: 5 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1175789092

Mathematical Reviews number (MathSciNet)
MR2282364

Zentralblatt MATH identifier
1156.11041

Subjects
Primary: 11R04: Algebraic numbers; rings of algebraic integers 11R20: Other abelian and metabelian extensions 11R29: Class numbers, class groups, discriminants

Keywords
Integral basis family of quintic fields

Citation

Eloff, Daniel; Spearman, Blair K.; Williams, Kenneth S. Integral bases for an infinite family of cyclic quintic fields. Asian J. Math. 10 (2006), no. 4, 765--771. https://projecteuclid.org/euclid.ajm/1175789092


Export citation